Alert archive / Louisiana / River Flood Warnings in 2017

River Flood Warning 27, NWS Lake Charles, LA

March 30, 2017Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Mar 30, 2017, 5:16 AM CDT for Calcasieu Parish, Louisiana. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2017, 5:16 AM CDT (10:16 UTC)
Expired
Mar 31, 2017, 10:19 AM CDT
In force
29 hr
Issued by
NWS Lake Charles, LA
Flood severity
Moderate

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).

Action stage
4 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

886 
WGUS44 KLCH 301016
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
516 AM CDT Thu Mar 30 2017

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Calcasieu River Near Salt Water Barrier

LAC019-310016-
/O.NEW.KLCH.FL.W.0027.170330T1016Z-170401T1828Z/
/LCHL1.2.ER.000000T0000Z.170330T0900Z.170401T0628Z.NO/
516 AM CDT Thu Mar 30 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River Near Salt Water Barrier.
* until Saturday afternoon...or until the warning is cancelled.
* At  4:00 AM Thursday the stage was estimated to be near 5.4 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* Impact...At stages near 5.5 feet...Access roads including River 
  Road in North Lake Charles and Mims Road in Westlake become 
  impassable to some vehicles.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.

&&
 
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
3 follow-up statements
431 
WGUS84 KLCH 301207
FLSLCH


Flood Statement
National Weather Service Lake Charles La
707 AM CDT Thu Mar 30 2017

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay
  Calcasieu River Near Salt Water Barrier

LAC019-310207-
/O.EXT.KLCH.FL.W.0025.000000T0000Z-170403T0000Z/
/OTBL1.1.ER.170329T2213Z.170330T1800Z.170402T0000Z.NO/
707 AM CDT Thu Mar 30 2017

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* until Sunday evening...or until the warning is cancelled.
* At  7:00 AM Thursday the estimated stage was 4.6 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...continue rising to near 5.5 feet this afternoon and
  then slowly fall but remain above flood stage through tomorrow.
* Impact...At stages near 6.0 feet...Goos Ferry Road becomes 
  impassable.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.

&&
 
Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-310206-
/O.EXT.KLCH.FL.W.0027.000000T0000Z-170402T1200Z/
/LCHL1.2.ER.170402T0000Z.000000T0000Z.170402T0000Z.NO/
707 AM CDT Thu Mar 30 2017

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Calcasieu River Near Salt Water Barrier.
* until Sunday morning...or until the warning is cancelled.
* At  6:00 AM Thursday the stage was 4.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will crest today near 5.5 feet then fall to below            flood stage by Saturday evening.
* Impact...At stages near 5.5 feet...Access roads including River 
  Road in North Lake Charles and Mims Road in Westlake become 
  impassable to some vehicles.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
585 
WGUS84 KLCH 310142
FLSLCH


Flood Statement
National Weather Service Lake Charles La
842 PM CDT Thu Mar 30 2017

...The Flood Warning continues for the following rivers in 
Louisiana...

  BAYOU DES CANNES NEAR Eunice
  Calcasieu River At Old Town Bay
  Calcasieu River Near Salt Water Barrier
  West Fork Of The Calcasieu River At Sam Houston Jones State Park

LAC001-039-097-311542-
/O.EXT.KLCH.FL.W.0026.000000T0000Z-170401T1938Z/
/BDCL1.2.ER.170330T0939Z.170331T1200Z.170401T1338Z.UU/
842 PM CDT Thu Mar 30 2017

The Flood Warning continues for
  The BAYOU DES CANNES NEAR Eunice.
* until Saturday afternoon...or until the warning is cancelled.
* At  8:00 PM Thursday the stage was 18.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 18.5 feet by 
  tomorrow morning. The river will fall below flood stage Saturday 
  morning.
* Impact...At stages near 16.0 feet...Minor flooding begins along 
  the bayou with a few structures right along the bayou threatened.

&&
 
Lat...Lon 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC019-311541-
/O.CON.KLCH.FL.W.0028.000000T0000Z-170403T0000Z/
/LCRL1.1.ER.170330T2043Z.170331T0600Z.170402T0000Z.NO/
842 PM CDT Thu Mar 30 2017

The Flood Warning continues for
  The West Fork Of The Calcasieu River At Sam Houston Jones State 
  Park.
* until Sunday evening...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was estimated  at 5.4 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...The river will continue rising to near 5.6 feet by 
  midnight. The river will fall below flood stage early Sunday 
  morning.
* Impact...At stages near 5.0 feet...Low spots on South Perkins 
  Ferry Road have water on it. Water is over some boat docks on South
  Perkins Ferry Road and over boat ramps at Sam Houston Jones State 
  Park. Extensive marshland flooding will occur upstream and 
  downstream from the park.

&&
 
Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323

$$

LAC019-311541-
/O.EXT.KLCH.FL.W.0025.000000T0000Z-170402T1800Z/
/OTBL1.1.ER.000000T0000Z.170330T1300Z.170401T1800Z.NO/
842 PM CDT Thu Mar 30 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Sunday afternoon...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday early afternoon.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-311541-
/O.EXT.KLCH.FL.W.0027.000000T0000Z-170401T2100Z/
/LCHL1.2.ER.000000T0000Z.000000T0000Z.170401T0900Z.NO/
842 PM CDT Thu Mar 30 2017

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until Saturday afternoon...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was 4.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
170 
WGUS84 KLCH 311519
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1019 AM CDT Fri Mar 31 2017

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier

...The Flood Warning continues for the following rivers in 
Louisiana...

  BAYOU DES CANNES NEAR Eunice
  West Fork Of The Calcasieu River At Sam Houston Jones State Park
  Calcasieu River At Old Town Bay

LAC001-039-097-010519-
/O.EXT.KLCH.FL.W.0026.000000T0000Z-170402T0200Z/
/BDCL1.2.ER.170330T0939Z.170331T1400Z.170401T2000Z.UU/
1019 AM CDT Fri Mar 31 2017

...Flood Warning extended until Saturday evening...The Flood Warning 
continues for
  The BAYOU DES CANNES NEAR Eunice.
* until Saturday evening...or until the warning is cancelled.
* At  9:00 AM Friday the stage was 18.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At stages near 16.0 feet...Minor flooding begins along 
  the bayou with a few structures right along the bayou threatened.

&&
 
Lat...Lon 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC019-010519-
/O.EXT.KLCH.FL.W.0028.000000T0000Z-170402T0300Z/
/LCRL1.1.ER.170331T0330Z.170331T1800Z.170401T0300Z.NO/
1019 AM CDT Fri Mar 31 2017

The Flood Warning continues for
  The West Fork Of The Calcasieu River At Sam Houston Jones State 
  Park.
* until Saturday evening...or until the warning is cancelled.
* At  8:00 AM Thursday the stage was 4.5 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...The river will continue to fall to below flood stage by tomorrow afternoon.
* Impact...At stages near 5.0 feet...Low spots on South Perkins 
  Ferry Road have water on it. Water is over some boat docks on South
  Perkins Ferry Road and over boat ramps at Sam Houston Jones State 
  Park. Extensive marshland flooding will occur upstream and 
  downstream from the park.

&&
 
Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323

$$

LAC019-010518-
/O.EXT.KLCH.FL.W.0025.000000T0000Z-170403T0000Z/
/OTBL1.1.ER.000000T0000Z.170330T1300Z.170402T0000Z.NO/
1019 AM CDT Fri Mar 31 2017

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* until Sunday evening...or until the warning is cancelled.
* At  8:00 AM Friday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by tomorrow afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-311549-
/O.CAN.KLCH.FL.W.0027.000000T0000Z-170401T2100Z/
/LCHL1.2.ER.000000T0000Z.000000T0000Z.170331T0800Z.NO/
1019 AM CDT Fri Mar 31 2017

The Flood Warning is cancelled for
  The Calcasieu River Near Salt Water Barrier.
* At  9:00 AM Friday the stage was 3.9 feet.
* Fell below flood stage at  3:00 AM Friday.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to 3.3 feet by tomorrow 
  morning.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Mar 30, 3:52 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 30, 3:52 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
352 AM CDT Thu Mar 30 2017

.DISCUSSION...
After a busy afternoon and evening across the area, showers and
thunderstorms continue to linger across the eastern and
southeastern portions of the forecast area. The cold front which
is noted this morning moving into the northwest portions of the
area and approaching BPT. Can not rule out additional development
until after the front passes through the area this afternoon.

Thereafter still expecting a brief respite as the parade of storm
systems still forecast to continue. The next system will approach
the area by Saturday and guidance is coming into better agreement.
Showers and thunderstorms could start as early as late Saturday
across the west and overspread the region Saturday night into
sunday. Will continue to monitor the potential for heavy rains
with this system, especially after the areas of heavy rain that we
seen across the area the past 24 hours.

Will also need to monitor the Sunday period for potential for
severe thunderstorms as well. This next system will exit Monday
afternoon. The next frontal system approaches around Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  76  54  84  57 /  30   0   0   0
LCH  77  59  82  62 /  20   0   0  10
LFT  79  58  84  62 /  40   0   0   0
BPT  76  59  83  65 /  10   0   0  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

PUBLIC...27
Hazardous weather outlook, Mar 30, 3:54 AM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
354 AM CDT Thu Mar 30 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
310900-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
354 AM CDT Thu Mar 30 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Showers and thunderstorms with the next system is forecast to
affect the area Saturday night and Sunday. There is the potential
for flooding rainfall and some severe thunderstorms during this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ430-432-435-450-452-455-470-472-475-310900-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
354 AM CDT Thu Mar 30 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Mar 30, 12:19 AM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1219 AM CDT THU MAR 30 2017

LAZ052-074-300615-
Vermilion LA-East Cameron LA-
1219 AM CDT THU MAR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON AND NORTHWESTERN
VERMILION PARISHES UNTIL 115 AM CDT...

At 1218 AM CDT, Doppler radar was tracking a strong thunderstorm near
Grand Chenier, moving northeast at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Grand Chenier, Klondike, Rockefeller Wildlife Range and Florence
Landing.

A tornado watch remains in effect until 300 AM CDT for southwestern
Louisiana.

LAT...LON 2966 9284 2975 9303 2975 9301 2976 9303
      3007 9264 3010 9261 2984 9237 2960 9269
TIME...MOT...LOC 0518Z 232DEG 22KT 2969 9291

Jones
Special weather statement, Mar 30, 12:32 AM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1232 AM CDT THU MAR 30 2017

LAZ053-054-300615-
Iberia LA-St. Mary LA-
1232 AM CDT THU MAR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IBERIA AND
NORTHWESTERN ST. MARY PARISHES UNTIL 115 AM CDT...

At 1232 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cypremort Point, moving northeast at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
New Iberia, Jeanerette, Avery Island, Cypremort Point, Loreauville,
Sorrel, Lydia, Lake Fausse Pointe and Weeks Island.

A tornado watch remains in effect until 300 AM CDT for south central
and southwestern Louisiana.

LAT...LON 2994 9149 2971 9187 2971 9188 2974 9186
      2976 9188 2980 9185 2978 9185 2978 9183
      2982 9182 2984 9190 2981 9192 2981 9194
      2982 9196 2986 9198 2991 9198 3012 9173
      3011 9166 3004 9160
TIME...MOT...LOC 0532Z 232DEG 21KT 2979 9193

Jones
Special weather statement, Mar 30, 1:17 AM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
117 AM CDT THU MAR 30 2017

LAZ052-074-300700-
Vermilion LA-East Cameron LA-
117 AM CDT THU MAR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON AND CENTRAL
VERMILION PARISHES UNTIL 200 AM CDT...

At 117 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Wright to 6 miles
southwest of Pecan Island. Movement was northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Kaplan, Forked Island, Pecan Island, Freshwater City, Wright and
Florence Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 300 AM CDT for southwestern
Louisiana.

LAT...LON 2955 9239 2958 9262 2960 9269 2997 9257
      3009 9226 2954 9226 2953 9231
TIME...MOT...LOC 0617Z 237DEG 22KT 2991 9251 2959 9254

Tingler
Special weather statement, Mar 30, 2:05 AM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
205 AM CDT THU MAR 30 2017

LAZ052-053-300745-
Iberia LA-Vermilion LA-
205 AM CDT THU MAR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL IBERIA AND EAST
CENTRAL VERMILION PARISHES UNTIL 245 AM CDT...

At 204 AM CDT, Doppler radar was tracking a strong thunderstorm over
Intracoastal City, moving northeast at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Abbeville, Avery Island, Intracoastal City, Erath, Delcambre, Esther,
Jefferson Island, Henry and Weeks Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 300 AM CDT for south central
and southwestern Louisiana.

LAT...LON 2983 9229 3006 9196 2982 9178 2980 9182
      2981 9182 2983 9183 2984 9190 2981 9194
      2983 9197 2980 9198 2972 9215 2975 9213
      2977 9215 2976 9218 2974 9217 2975 9221
      2973 9220 2970 9215 2968 9219
TIME...MOT...LOC 0704Z 236DEG 39KT 2980 9216

Tingler
Special weather statement, Mar 30, 2:40 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
240 AM CDT THU MAR 30 2017

LAZ045-052>055-300830-
Lower St. Martin LA-Iberia LA-Vermilion LA-Upper St. Martin LA-
St. Mary LA-
240 AM CDT THU MAR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...ST. MARY...SOUTHEASTERN
VERMILION AND SOUTHERN ST. MARTIN PARISHES UNTIL 330 AM CDT...

At 240 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lydia to 14 miles southeast of
Intracoastal City. Movement was northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
New Iberia, Franklin, Jeanerette, Cypremort Point, Avery Island,
Baldwin, Loreauville, Ellerslie, Glencoe, Lydia, Sorrel, Cote Blanche
Island, Lake Fausse Pointe, Charenton, Weeks Island and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 300 AM CDT for south central
and southwestern Louisiana.

LAT...LON 2954 9147 2964 9157 2959 9175 2975 9160
      2976 9162 2971 9185 2954 9173 2952 9199
      2983 9183 2984 9190 2972 9214 2961 9210
      2961 9203 2953 9230 2954 9230 3001 9191
      3018 9147 3004 9122
TIME...MOT...LOC 0740Z 236DEG 30KT 2990 9183 2960 9205

Tingler
Special weather statement, Mar 30, 4:45 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
445 AM CDT THU MAR 30 2017

LAZ054-055-301030-
Lower St. Martin LA-St. Mary LA-
445 AM CDT THU MAR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. MARY AND
SOUTHEASTERN ST. MARTIN PARISHES UNTIL 530 AM CDT...

At 444 AM CDT, Doppler radar was tracking a strong thunderstorm over
Patterson Memorial Airport, or near Patterson, moving northeast at 35
mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Morgan City, Franklin, Patterson, Berwick, Stephensville, Bayou
Vista, Belle River, Patterson Memorial Airport, Bayou Geneve, Pierre
Part and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2978 9110 2960 9130 2975 9147 2997 9126
      2997 9125 2993 9123 2992 9123 2991 9121
      2986 9120 2985 9118 2984 9113 2983 9111
      2980 9109
TIME...MOT...LOC 0944Z 223DEG 29KT 2975 9134

Tingler

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:00 PM CDTSevere Thunderstorm WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis45 min
Mar 29, 7:03 PM CDTSpecial Weather StatementLCHAllen, Jefferson Davis57 min
Mar 29, 7:42 PM CDTSpecial Weather StatementLCHAcadia48 min
Mar 29, 7:53 PM CDTFlash Flood WarningLCHCalcasieu, Cameron, Jefferson Davis6 hr
Mar 29, 8:00 PM CDTTornado WarningLCHAcadia, Jefferson Davis30 min
Mar 29, 8:20 PM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Landry40 min
Mar 29, 8:27 PM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Lafayette, Saint Landry48 min
Mar 29, 8:27 PM CDTTornado WarningLCHAllen, Evangeline, Rapides12 min
Mar 29, 8:50 PM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion40 min
Mar 29, 9:23 PM CDTSpecial Weather StatementLCHCalcasieu52 min
Mar 29, 9:25 PM CDTSpecial Weather StatementLCHAcadia35 min
Mar 29, 9:28 PM CDTSpecial Weather StatementLCHVermilion32 min
Mar 29, 9:30 PM CDTSpecial Weather StatementLCHSaint Martin30 min
Mar 29, 9:44 PM CDTAreal Flood AdvisoryLCHAcadia, Evangeline, Jefferson Davis, Saint Landry3 hr
Mar 29, 9:56 PM CDTSpecial Weather StatementLCHSaint Martin49 min
Mar 29, 10:30 PM CDTFlash Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry6 hr
Mar 29, 10:43 PM CDTSpecial Weather StatementLCHSaint Martin47 min
Mar 29, 11:25 PM CDTSpecial Weather StatementLCHSaint Martin65 min
Mar 30, 12:19 AM CDTSpecial Weather StatementLCHVermilion56 min
Mar 30, 12:26 AM CDTSpecial Marine WarningLCH49 min
Mar 30, 12:31 AM CDTSevere Thunderstorm WarningLCHCameron, Vermilion44 min
Mar 30, 12:32 AM CDTSpecial Weather StatementLCHSaint Martin43 min
Mar 30, 1:14 AM CDTSpecial Marine WarningLCH61 min
Mar 30, 1:17 AM CDTSpecial Weather StatementLCHVermilion43 min
Mar 30, 1:42 AM CDTFlash Flood WarningLCHSaint Landry5 hr
Mar 30, 1:45 AM CDTAreal Flood AdvisoryLCHLafayette, Saint Martin4 hr
Mar 30, 1:55 AM CDTAreal Flood WarningLCHCalcasieu, Jefferson Davis6 hr
Mar 30, 2:05 AM CDTSpecial Weather StatementLCHVermilion40 min
Mar 30, 2:10 AM CDTSpecial Marine WarningLCH65 min
Mar 30, 2:20 AM CDTRiver Flood WarningLCHCalcasieu16 days
Mar 30, 2:40 AM CDTSpecial Weather StatementLCHIberia, Saint Martin, St. Mary50 min
Mar 30, 3:10 AM CDTSpecial Marine WarningLCH95 min
Mar 30, 3:20 AM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary3 hr
Mar 30, 4:31 AM CDTAreal Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry6 hr
Mar 30, 4:45 AM CDTSpecial Weather StatementLCHAssumption45 min
Mar 30, 4:55 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry7 days
Mar 30, 6:06 AM CDTSpecial Marine WarningLCH84 min
Mar 30, 6:18 AM CDTSpecial Weather StatementLCHSt. Mary42 min
Mar 30, 6:21 AM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary114 min
Mar 30, 6:29 AM CDTSevere Thunderstorm WarningLCHSt. Mary27 min
Mar 30, 9:12 AM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary, Vermilion3 hr
Mar 30, 10:06 AM CDTRiver Flood WarningLCHCalcasieu34 hr

Nearby

River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.